# SDR 99ZZZX1846

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Body
- Part number: 1775E1
- Condition: Cracked
- Location: Te Flap
- Component: Sargent, 1775EA
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY IS CRACKED IN PORT 5.  FATIGUE, IMPACT OR OVERTORQUING.  AVOID IMPACT AND OVERTORQUING OF BODY.
